# SDR ASAA0180075

- Difficulty date: February 18, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Part number: 3913359557
- Condition: Disconnected
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LANDING, ''TAILCONE MISSING'' ANNUNCIATOR ILLUMINATED.  SUBSEQUENT INSPECTION REVEALED THE EXTERNAL RELEASE HANDLE CABLE HAD BECOME DISCONNECTED.  RECONNECTED RELEASE CABLE PER MM 53-50-00.  (M)
